| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump would not exit the preparing to prime loop.The patient¿s blood glucose was unknown at the time of the incident.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device is not expected to be returned for analysis.